# SDR CALA2017122804652

- Difficulty date: December 28, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 71,466 hours, 8,489 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147W13516
- Condition: Chafed
- Location: Bs 2108-2150
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2108 TO 2150,  STRINGERS 2 -3R SKIN FOUND CHAFED. THE SKIN WAS REPAIRED IAW SRM 53-70-01, REPAIR 2,  REV 75, AND ECRA 5330-06262, REV B.
